MAUDE Adverse Event Report: COVIDIEN STR THOR CATH 28FR; CATHETER AND TIP, SUCTION

COVIDIEN STR THOR CATH 28FR; CATHETER AND TIP, SUCTION
Model Number 8888570549
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that after surgery the surgeon needed to place a chest drain.The surgeon realized before placing the chest drain that the drain did not have any holes at the end of drain tubing.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One decontaminated sample without original package or lot number was received for the evaluation.After performing a visual inspection, the sample received does not correspond to the component manufactured by cardinal health manufacturing plant.The reported condition could not be confirmed due to the physical sample received does not correspond to the code reported.No corrective actions are deemed necessary at this time.The process is running according to product specifications meeting quality acceptance criteria will be keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
STR THOR CATH 28FR
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9678679
Report Number9612030-2020-02408
Device Sequence Number16743272
Product Code JOL
UDI-Device Identifier10884521050846
UDI-Public10884521050846
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888570549
Device Catalogue Number8888570549
Device Lot Number10580415
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1